MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS
Model Number 6225
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the balloon catheter lumen failed and the balloon filled with contrast.Deflation difficulty was also experienced and the balloon eventually collapsed into the delivery platform and everted upon removal.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.The analysis indicated that the mechanical operation of the balloon catheter was occluded.The balloon was ruptured.Visual analysis of the balloon catheter indicated damage during use.The analyst noted the balloon catheter was returned without the inflation syringe and the stop cock for the inflation valve was in the 'on' position.There is contrast in the infusion port of the balloon catheter.The is contrast in the balloon valve of the balloon catheter.There is contrast in the balloon port of the balloon catheter.There is blood and contrast in the balloon of the balloon catheter.The balloon is ruptured at the proximal end of the balloon.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN CLARITY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9540762
Report Number9612164-2020-00042
Device Sequence Number2246139
Product Code DQY
UDI-Device Identifier00643169530102
UDI-Public00643169530102
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number6225
Device Catalogue Number6225
Device Lot Number0009947589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight90